# SDR 04FDEA02947

- Difficulty date: October 18, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 39,924 hours, 9,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC74901
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, INBOARD FLAP VANE OUTBOARD TEE FITTING, ALL (3) BUSHING   BORES EXCEEDED LIMIT.  RIGHT HAND WING, INBOARD FLAP VANE OUTBOARD TEE FITTING, ALL (3) EXCEEDED LIMIT BORES REPAIRED AS PER EA NR 1-5750-77965, TITLE:WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES, RIGHT HAND INBOARD FLAP VANE ATTACH FITTING REWORK..
